Periodic twisted cohomology and T-duality
Astérisque, no. 337 (2011) , 140 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@book{AST_2011__337__R1_0,
     author = {Bunke, Ulrich and Schick, Thomas and Spitzweck, Markus},
     title = {Periodic twisted cohomology and <span class="mathjax-formula">$T$</span>-duality},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {337},
     year = {2011},
     zbl = {1245.55004},
     mrnumber = {2797285},
     language = {en},
     url = {http://www.numdam.org/item/AST_2011__337__R1_0/}
}
Bunke, Ulrich; Schick, Thomas; Spitzweck, Markus. Periodic twisted cohomology and $T$-duality. Astérisque, no. 337 (2011), 140 p. http://numdam.org/item/AST_2011__337__R1_0/

[1] M. Atiyah & G. Segal - "Twisted K -theory", Ukr. Mat. Visn. 1 (2004), p. 287-330. | MR 2172633 | Zbl 1151.55301

[2] T. Beke - "Sheafifiable homotopy model categories", Math. Proc. Cambridge Philos. Soc. 129 (2000), p. 447-475. | Article | MR 1780498 | Zbl 0964.55018

[3] P. Bouwknegt, A. L. Carey, V. Mathai, M. K. Murray & D. Stevenson - "Twisted K -theory and K -theory of bundle gerbes", Comm. Math. Phys. 228 (2002), p. 17-45. | Article | MR 1911247 | Zbl 1036.19005

[4] P. Bouwknegt, J. Evslin & V. Mathai - " T -duality: topology change from H -flux", Comm. Math. Phys. 249 (2004), p. 383-415. | Article | MR 2080959 | Zbl 1062.81119

[5] G. E. Bredon - Sheaf theory, second ed., Graduate Texts in Math., vol. 170, Springer, 1997. | Article | MR 1481706 | Zbl 0874.55001

[6] U. Bunke, P. Rumpf & T. Schick - "The topology of T -duality for T n -bundles", Rev. Math. Phys. 18 (2006), p. 1103-1154. | Article | MR 2287642 | Zbl 1116.55007

[7] U. Bunke & T. Schick - "On the topology of T -duality", Rev. Math. Phys. 17 (2005), p. 77-112. | Article | MR 2130624 | Zbl 1148.55009

[8] U. Bunke & T. Schick, " T -duality for non-free circle actions", in Analysis, geometry and topology of elliptic operators, World Sci. Publ., Hackensack, NJ, 2006, p. 429-466. | Article | MR 2246781 | Zbl 1125.55009

[9] U. Bunke, T. Schick & M. Spitzweck - "Sheaf theory for stacks in manifolds and twisted cohomology for S 1 -gerbes", Algebr. Geom. Topol. 7 (2007), p. 1007-1062. | Article | MR 2336247 | Zbl 1149.14002

[10] U. Bunke, T. Schick & M. Spitzweck, "Inertia and delocalized twisted cohomology", Homology, Homotopy Appl. 10 (2008), p. 129-180. | Article | MR 2386045 | Zbl 1139.14002

[11] U. Bunke, T. Schick, M. Spitzweck & A. Thom - "Duality for topological abelian group stacks and T-duality", in K -theory and noncommutative geometry, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich. 2008, p. 227-347. | Article | MR 2482327 | Zbl 1170.14001

[12] B. Conrad - Grothendieck duality and base change, Lecture Notes in Math., vol. 1750, Springer, 2000. | MR 1804902 | Zbl 0992.14001

[13] P. Deligne - "Cohomologie à supports propres", in Théorie des topos et cohomologie étale des schémas. Tome 3 (M. Artin, A. Grothendieck & J.-L. Verdier, eds.), Lecture Notes in Math., vol. 305, Springer, 1973, Séminaire de Géométrie Algébrique du Bois-Marie 1963-1964 (SGA4), p. 250-480. | Article | Zbl 0255.14011

[14] J. Heinloth - "Notes on differentiable stacks", in Mathematisches Institut, Georg-August-Universität Göttingen: Seminars Winter Term 2004/2005, Universitätsdrucke Göttingen, 2005, p. 1-32. | MR 2206877 | Zbl 1098.14501

[15] M. Hovey - Model categories, Mathematical Surveys and Monographs, vol. 63, Amer. Math. Soc., 1999. | MR 1650134 | Zbl 0909.55001

[16] M. Hovey,"Model category structures on chain complexes of sheaves", Trans. Amer. Math. Soc. 353 (2001), p. 2441-2457. | Article | MR 1814077 | Zbl 0969.18010

[17] M. Kashiwara & P. Schapira - Sheaves on manifolds, Grund. Math. Wiss., vol. 292, Springer, 1990. | MR 1074006 | Zbl 0709.18001

[18] Y. Laszlo & M. Olsson - "The six operations for sheaves on Artin stacks. I. Finite coefficients", Publ. Math. Inst. Hautes Études Sci. 107 (2008), p. 109-168. | Article | EuDML 273595 | Numdam | MR 2434692 | Zbl 1191.14002

[19] V. Mathai & D. Stevenson - "Chern character in twisted K -theory: equivariant and holomorphic cases", Comm. Math. Phys. 236 (2003), p. 161-186. | Article | MR 1977885 | Zbl 1030.19004

[20] J. S. Milne - Étale cohomology, Princeton Mathematical Series, vol. 33, Princeton Univ. Press, 1980. | MR 559531 | Zbl 0433.14012

[21] A. Neeman - Triangulated categories, Annals of Math. Studies, vol. 148, Princeton Univ. Press, 2001. | MR 1812507 | Zbl 0974.18008

[22] B. Noohi - "Foundations of topological stacks I", preprint arXivrmath. AG/0503247. | Zbl 1264.55010

[23] M. Olsson - "Sheaves on Artin stacks", J. reine angew. Math. 603 (2007), p. 55-112. | MR 2312554 | Zbl 1137.14004

[24] A. S. Pande - "Topological T -duality and Kaluza-Klein monopoles", Adv. Theor. Math. Phys. 12 (2008), p. 185-215. | Article | MR 2369414 | Zbl 1145.81403

[25] G. Tamme - Introduction to étale cohomology, Universitext, Springer, 1994. | Article | MR 1317816 | Zbl 0815.14012

[26] J.-L. Verdier - Dualité dans la cohomologie des espaces localement compacts, Séminaire Bourbaki, exp. n° 300, Soc. Math. France, 1995. | EuDML 109701 | Numdam | MR 1610971 | Zbl 0268.55006